MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Model Number SOFTECHDO+20.0
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No discrepancies were found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the device has been carried out correctly.Batch reconciliation was 100%.The lens was inspected under a stereoscopic microscope at 10x magnification.The visual examination carried out showed the lens was free from any tears.The cartridge and lens are compatible for implantation.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens torn during procedure.Incision had to be made bigger and doc had to use suture.Like lens implanted.Cart45s cartridge used.".

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key10315945
Report Number9613160-2020-00059
Device Sequence Number2525774
Product Code HQL
UDI-Device Identifier00844369037358
UDI-Public00844369037358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model NumberSOFTECHDO+20.0
Device Catalogue NumberSOFTEC HDO
Device Lot NumberF4177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1